BibTeX record journals/ejc/FuH94

download as .bib file

@article{DBLP:journals/ejc/FuH94,
  author    = {Tung{-}Shan Fu and
               Tayuan Huang},
  title     = {A Unified Approach to a Characterization of Grassmann Graphs and Bilinear
               Forms Graphs},
  journal   = {Eur. J. Comb.},
  volume    = {15},
  number    = {4},
  pages     = {363--373},
  year      = {1994},
  url       = {https://doi.org/10.1006/eujc.1994.1040},
  doi       = {10.1006/eujc.1994.1040},
  timestamp = {Wed, 14 Jun 2017 20:30:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/FuH94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics